Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Arama - G. Leoni

On a variational approach for water waves

created by leoni on 20 May 2014

[BibTeX]

Published Paper

Inserted: 20 may 2014
Last Updated: 20 may 2014

Journal: Communications in Partial Differential Equations
Volume: 37
Pages: 833–874
Year: 2012

Abstract:

Using a variational method due to Alt and Caffarelli, we study regularity and qualitative properties of local and global minimizers of a functional with a variable domain of integration related to water waves.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1